Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Dependency of units in number fields


Authors: Claus Fieker and Michael E. Pohst
Journal: Math. Comp. 75 (2006), 1507-1518
MSC (2000): Primary 11Y16, 11-04
Published electronically: April 3, 2006
MathSciNet review: 2219041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a method for validating the indepencence of units in algebraic number fields. In case that a given system of units has a dependency, we compute a certificate for this.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11-04

Retrieve articles in all journals with MSC (2000): 11Y16, 11-04


Additional Information

Claus Fieker
Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia.
Email: claus@maths.usyd.edu.au

Michael E. Pohst
Affiliation: Institut für Mathematik, Technische Universität Berlin, Straße des 17.Juni 136, 10623 Berlin, Germany.
Email: pohst@math.TU-Berlin.DE

DOI: http://dx.doi.org/10.1090/S0025-5718-06-01899-0
PII: S 0025-5718(06)01899-0
Received by editor(s): July 21, 2004
Published electronically: April 3, 2006
Additional Notes: This article was written while the second author visited the Computational Algebra Group at the University of Sydney in October, 2003.
Article copyright: © Copyright 2006 American Mathematical Society